Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the analog of Littlewood's problem in power series fields


Author: R. T. Bumby
Journal: Proc. Amer. Math. Soc. 18 (1967), 1125-1127
MSC: Primary 10.34
DOI: https://doi.org/10.1090/S0002-9939-1967-0217021-5
MathSciNet review: 0217021
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Quadratische Körper im Gebiet der höheren Kongruenzen. I, Math. Z. 19 (1924), 153-206 (Collected papers, pp. 1-54). MR 1544651
  • [2] A. Baker, On an analog of Littlewood's Diophantine approximation problem, Michigan Math. J. 11 (1964), 247-250. MR 0164927 (29:2218)
  • [3] H. Davenport and D. J. Lewis, An analog of a problem of Littlewood, Michigan Math. J. 10 (1963), 157-160. MR 0154850 (27:4794)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.34

Retrieve articles in all journals with MSC: 10.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0217021-5
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society